# SDR REXA2022072001608

- Difficulty date: July 13, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 32,925 hours, 22,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Discharged
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT BATTERY PACK #4 IS LOW/INOP.	REMOVED AND REPLACED #4 BATT PACK OLD S/N 130287, OLD P/N AD-2013-1A AND NEW S/N 14528, NEW P/N 2013-1ASMI IAW MHI AMM 33-51-17. OPS CHK GOOD.
